# SDR FOTR23176NR62511

- Difficulty date: September 21, 2013
- Submitted: October 24, 2013
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N917ME
- Make and model: Boeing 717-200
- Aircraft serial: 55179
- Aircraft time: 16,739 hours, 9,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Part time: 45,619 hours, 31,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FUSELAGE SKIN BS 1136 BETWEEN LONGERONS 8 & 9R.   REPAIRED.
